# SDR SWAA2024121258161

- Difficulty date: November 8, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOCATED BTW STA 986.5 AND STA 1006 STR 13R EXTERIOR FUSELAGE FAILS TEST STEP 60 PER SWA TASK TTG8Q00WCEC4. 2024-691720<[01] REPLACED BATTERY PACK LOCATED BTW STA 986.5 AND STA 1006 STR 13R I.A.W B737-700 AMM 33-51-06-960-805.TEST IS OK. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BATTERY PACK LOCATED BTW STA 986.5 AND STA 1006 STR 13R I.A.W B737-700 AMM 33-51-06-960-805.TEST IS OK. SEE INDIVIDUAL SIGN OFFS BELOW.
